Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quasi-analyticity and semigroups


Author: J. W. Neuberger
Journal: Bull. Amer. Math. Soc. 78 (1972), 909-922
MSC (1970): Primary 26A93, 47D05, 47H15; Secondary 60J25, 42A44
MathSciNet review: 0315512
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A93, 47D05, 47H15, 60J25, 42A44

Retrieve articles in all journals with MSC (1970): 26A93, 47D05, 47H15, 60J25, 42A44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13055-6